# SDR ASOA2014020509881

- Difficulty date: January 15, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,048 hours, 33,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS HOLE 510AB HAS 2 INDICATIONS, 1 ON INBD SIDE .1 X .1 50 PERCENT FSH AND 1 ON FWD SIDE .1 X .1 50PERCENT FSH.  FAILED NDT.  MARK ON ACFT.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV K AND FORWARDED ALL REQUIRED FORMS TO ENGINEERING STRUCTURES.
